# SDR DALA2024070206684

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 100,446 hours, 21,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 1702 AT PUSH CREW NOTIFIED ABOUT SLIDE LIGHT ON ATTENDANT PANEL OUT. CORRECTIVE ACTION: R/R SLIDE LIGHT PER B767-300 AMM 33-50 OPS CHK GOOD (6089354)
